Journal of Symbolic Logic

On the Cofinality of the Smallest Covering of the Real Line by Meager Sets

Tomek Bartoszynski and Jaime I. Ihoda

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove that the cofinality of the smallest covering of $\mathbf{R}$ by meager sets is bigger than the additivity of measure.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 828-832.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743019

Mathematical Reviews number (MathSciNet)
MR1011171

Zentralblatt MATH identifier
0686.03023

JSTOR
links.jstor.org

Citation

Bartoszynski, Tomek; Ihoda, Jaime I. On the Cofinality of the Smallest Covering of the Real Line by Meager Sets. J. Symbolic Logic 54 (1989), no. 3, 828--832. https://projecteuclid.org/euclid.jsl/1183743019


Export citation